# SDR CA050711008

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 945 hours
- Engine: Wilint FJ441A
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 636000189
- Condition: Failed
- Location: Aileron Cable
- Component: Aileron Cable, 636000189
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND FWD AILERON CABLE TENSION AT ZERO. CROSSOVER CABLES FOUND TO BE LOOSE. REMOVED AILERON CROSSOVER CABLES FROM CNTRL COLUMNS WITHOUT DISTURBING HUMBUCKLE LOCKING. INSPECTED CABLES, CHAINS, SWAGES AND HUMBUCKLE.  DETERMINED ONE OF CROSSOVER CABLE CHAINS (FWD) WAS LIKELY INSTALLED INCORRECTLY ON DRUM SPROCKET. TEMPORARILY INSTALLING ONE OF CHAINS (BUNCHED-UP) ON SPROCKET ONE LINK OVER FROM ITS CORRECT POSITION YIELDED APPROX CORRECT CABLE TENSION (9 LBS) AND CORRECT YOKE POSITION. INSTALLED CHAINS PROPERLY AND RIGGED IAW MM CH 27-10-01(4B) AND TENSION ADJUSTED IAW FIG.204. REMAINDER OF AILERON CNTRL SYS RIGGING CHECKED.  NO OTHER DEFECTS NOTED. INDEPENDENT CHECK COMPLETED ON ALL DISTURBED FLIGHT CONTROL
